MAUDE Adverse Event Report: Treace Medical Concepts, Inc. LAPIPLASTY SYSTEM 1; Plate

Treace Medical Concepts, Inc. LAPIPLASTY SYSTEM 1; Plate
Model Number SK12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
Plate
Manufacturer (Section D)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
artillia walker
100 palmetto park place
ponte vedra, FL 32081
+1(904)913-1020
MDR Report Key50914356
Report Number3011623994-2026-00256
Device Sequence Number12094823
Product Code HRS
UDI-Device Identifier00810111221337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Model NumberSK12
Device Lot Number38772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale